# SDR SWIA201641759

- Difficulty date: January 13, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 32,963 hours, 27,700 cycles
- System (JASC): 2612 · Fire Detection
- Part: Clamp
- Condition: Unsecure
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT 14TH STAGE DUCT WARNING DURING CRUISE. EXTINGUISHED AFTER DESCENDING THRU 7000 FT.  DECLARED AN EMERGENCY DIVERTED TO PSP.  SECURED FIRE LOOP IN CLAMP AND ADJUSTED GROMMETS AND CLAMPS.  RAN 14TH STAGE ALL CONFIGURATIONS TEST GOOD, NO FAULTS FOUND.
